Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Hardness in stomach, gas, nausea, stomach pain. Normal periods

I just wonder why my stomach is hard when i stand in the middle right above my navel and along the sides. i have gas alot and im always nauseated so i try not to eat much because it gets worst. i also get sharp pains in the side of my stomcah and i have a little crampy feeling like when you re constipated which i have been on and off since these problems surfaced (3months) ago. im having normal periods so i dont think it has anything to do with ovaries or anything. im just scared.
Asked On : Mon, 22 Oct 2012
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Oncologist, Surgical 's  Response

Can you give some more information?
Do you have an anxiety disorder or other illness that is related to a bad mental health?
Does the hard feeling go away when you empty your bowels?
Is the pain there all the time or only after a meal?

Nonetheless, it's worth an investigation so call your GP.
Answered: Wed, 30 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor